... experienced stomach cramping or diarrhea and nausea? I have experienced this at least twice in the last 7 months. Im not sure if I got a stomach bug twice in 7 months or if it was related to the phentermine
Hi tbaumg, Yes, diarrhea, nausea, and stomach cramps are common, known side effects when taking phentermine. If it really begins to bother you to the point of it becoming a problem, might be best then to speak with your doctor, let her/him in on to whats happening. Best to you,
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2011 • 1 answer
Diarrhea 2 months. Been on carvedilol since July, had nausea at first, now diarrhea. Blood work and?
Posted 5 Oct 2011 • 1 answer
Posted 23 Mar 2014 • 1 answer
Dulcolax - I took 3 pills at 11am. Now have diarrhea and nausea vomiting. When can I expect this to?
Posted 27 Jul 2015 • 1 answer
Posted 10 Sep 2016 • 1 answer